MAUDE Adverse Event Report: OSTEOCENTRIC TECHNOLOGIES, INC. Ø7.0 X 43MM X 85MM CANNULATED PARTIAL THREAD SCREW; 7.0 X 85MM CANN SCREW FASTENER 43MM VAR THD

OSTEOCENTRIC TECHNOLOGIES, INC. Ø7.0 X 43MM X 85MM CANNULATED PARTIAL THREAD SCREW; 7.0 X 85MM CANN SCREW FASTENER 43MM VAR THD
Model Number 370-5085-043
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that a fastener backed following surgery for sacral insufficiency fractures.This observation was made at 2.5 weeks post-op.
 
Additional Manufacturer Narrative
The results of the investigation is inconclusive as the device was not received for evaluation.Manufacturing and inspection records could not be reviewed as the device lot number is unknown.Based on the information received, the root cause could not be determined.
 
Additional Manufacturer Narrative
Udi related data quality updates, product information update, & initial reporter updates: this follow-up report includes the addition of the brand name, model number, full udi, and 510(k) number, which were missing from the initial report.This report specifies that this is not a combination product.Additionally, this report updates the initial reporter information to the physician who initially reported the issue.

Brand Name
Ø7.0 X 43MM X 85MM CANNULATED PARTIAL THREAD SCREW
Common Device Name
7.0 X 85MM CANN SCREW FASTENER 43MM VAR THD
Manufacturer (Section D)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
Manufacturer (Section G)
OSTEOCENTRIC TECHNOLOGIES, INC.
75 w 300 n
suite 150
logan UT 84321
Manufacturer Contact
todd evans
75 w 300 n
suite 150
logan, UT 84321
4357572253
MDR Report Key18909332
Report Number3011656326-2024-00001
Device Sequence Number15146215
Product Code HWC
UDI-Device Identifier00816950026997
UDI-Public(01)00816950026997
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K170021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number370-5085-043
Device Catalogue Number370-5085-043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale